# SDR UALA2011072503805

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 36,169 hours, 14,719 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON 2 LEGS NOTED EXCESSIVE YAWING IN BACK OF A-C. PASSENGERS GETTING SICK FLYING IN SMOOTH AIR. PERFORMED AFS BITE=BOTH FAC COMPUTERS=NO FAULTS.  PERFORMED OPERATIONAL TEST OF THE YAW DAMPER FUNCTION OF SYSTEM 1 AND SYSTEM 2=NO FAULTS.
